# SDR SWIA2018062244805

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 39,315 hours, 35,672 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WOW INPUT CAUTION MESSAGE DURING FINAL,  WITH GEAR DOWN, FLAPS 30.  COMPLIED WITH QRH.  ABORTED APPROACH. LANDED WITHOUT INCIDENT.   SECURED THE SAFETY CONNECTOR PLUG ON THE LT MAIN LANDING GEAR S10 IAW AMM.  PERFORMED AN EXTENSIVE OPS CHECK OF THE SYSTEM,  WITH FLAPS IN MULTIPLE POSITIONS.  FAULT NO LONGER EXISTED AND OPS CHECKED GOOD.
